# SDR DLL15970166

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 160896103
- Condition: Corrosion
- Location: Fs 856
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT FS 856 BETWEEN SRR 33 AND STR 34.  CUT OUT DAMAGE:  6 INCHES BY 6 INCHES.  THE CENTERLINE 0.020 INCH DOUBLER WAS DAMAGED AND WILL BE REPAIRED PER L1011 SRM.
